# SDR AALA20160819002

- Difficulty date: August 19, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 19,045 hours, 7,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: S 727g-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT TRANSITION ANLBYE IS CORRODED AT BS 727G. REPAIRED TRANSITION ANGLE IAW SRM 53-00-53-2R.
